Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 582792, 17 pages
Research Article

Well-Posedness of Generalized Vector Quasivariational Inequality Problems

School of Mathematics, Chongqing Normal University, Chongqing 400047, China

Received 28 October 2011; Accepted 14 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Jian-Wen Peng and Fang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Wen Peng and Fang Liu, “Well-Posedness of Generalized Vector Quasivariational Inequality Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 582792, 17 pages, 2012. doi:10.1155/2012/582792